# SDR EE4Y2018070906891

- Difficulty date: June 25, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 56,234 hours, 35,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT MAINTENANCE PROCESS IT WAS FOUND AT FWD ENTRY DOOR AREA, THE FUSELAGE SKIN WITH CRACK AT THE SILL LOWER AFT CORNER. DUE TO THIS SITUATION THE SKIN WAS REPAIRED AS PER SRM 53-10-01 REPAIR 12 FIGURE 201.
